# SDR RAIA201405020001

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 25,970 hours, 23,647 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND FAIL ON EICAS DURING CLIMB, RETURNED TO DEPARTURE.  MAINTENANCE INSPECTED AND REPLACED AFT WOW PROXIMITY SWITCH AND AFT DOWNLOCK PROXIMITY SWITCH, OPS CHECKED GOOD.
